Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Serzone for mood disorder

Posted by Mr Cushing on December 2, 2002, at 20:00:23

In reply to Serzone for mood disorder Mr Cushing, posted by BeardedLady on December 2, 2002, at 19:06:24


I'm Bi-Polar, I've gone through MUCH worse than living on 3 hours of sleep a night. I also went through a 6 year depression where I would just lie there and cry all night till I fell asleep and a 1 year severely manic episode that wound up getting me almost kicked out of school and banned from attending my graduation ceremony because the students in my class, whom I had tutored throughout the program at one point or another, decided that I scared them too much... Life goes on though...

But like I said, once I started treating the anxiety during the day, and realized that it wasn't just a night time thing, I started sleeping again like a baby. I'm currently starting to sink back into a depression, which I need to get something to fix for that rather quickly, but I'm still getting at least 8 hours of sleep every night on just .5mg of Clonazepam.

Maybe you should make sure that it's not just a night time thing. Chart your moods during the day or something... get an opinion from another doctor... Or, if this is even possible (my PDoc says that one exists anyways), Try to get into a Sleep Clinic to see what they think.

I know how frustrating insomnia is, trust me, after about 6 months of getting just 3 hours of sleep, and some nights getting up to 6 but waking up feeling like I didn't sleep at all, I basically felt like I was losing my sanity. Maybe you're just missing a piece of the puzzle and it has more to do with not being able to sleep? If so, try another medication during the days. For anxiety/panic, Effexor is a miracle drug except for it's horrible start-ups and withdrawals. You'll feel like doo-doo (good word, huh?) for the first 2 weeks that you start taking it and the first two weeks when you stop taking it, but other than that, your anxiety takes a permanent vacation. Maybe something like that, combined with a smaller dose of a sleeping aid, will set you back on track?

Either way, it's probably a better thing to try doing instead of just lying there night after night slowly losing pieces of your sanity... wondering, Hell, how do the rest of the world sleep so soundly and hating them all for it lol...


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mr Cushing thread:130274
URL: http://www.dr-bob.org/babble/20021127/msgs/130309.html